# SDR 9501675508

- Difficulty date: January 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508US
- Make and model: Boeing 757251
- Aircraft serial: 23197
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 146N852251
- Condition: Corroded
- Location: Fs 1380-1442
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, THE AFT CARGO LOWER DOOR SILL INNER CHORD WAS FOUND CORRODED.  REMOVED CORROSION AND REPAIRED PER NWA EA 55-93722.
